# SDR SABA020002

- Difficulty date: January 10, 2002
- Submitted: January 12, 2002
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- Aircraft time: 14,744 hours, 21,477 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5200 FROM RDU TO CHS, AFTER TAKEOFF PILOT SELECTED LANDING GEAR UP.  NOSE GEAR SHOWED AN UNSAFE CONDITION.  GEAR WAS CYCLED DOWN AND INDICATED DOWN AND LOCKED.  AIRCRAFT WAS DIVERTED TO CLT.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED IN CLT WITH NO OTHER PROBLEMS.  MAINTENANCE SERVICED THE NOSE GEAR STRUT.  RETRACTION CHECK WAS COMPLIED WITH.  SYSTEM OPS CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
